-
Your shopping cart is empty!
Pizotifen malate BP 1.5mg/tablet (triple strength). 10 Pcs Tablet: 72.50 MRP..
BDT 72.50
Paracetamol BP 500mg + caffeine USP65mg/tablet (film-coated).10 Pcs Tablet: 15.00 MRP..
BDT 15.00
Paracetamol BP 500mg + caffeine USP65mg/tablet (film-coated).10 Pcs Tablet: 15.00 MRP..
BDT 15.00
Paracetamol BP 500mg + caffeine USP65mg/tablet (film-coated).10 Pcs Tablet: 20.00 MRP..
BDT 20.00
Paracetamol BP 500mg + caffeine USP65mg/tablet (film-coated).10 Pcs Tablet: 19.00 MRP..
BDT 19.00
Pizotifen malate BP 0.5mg & 1.5mg/tablet 0.5mg x 10 Pcs Tablet: 30.00 MRP ..
BDT 30.00
Pizotifen malate BP 0.5mg & 1.5mg/tablet 1.5mg x 10 Pcs Tablet: 70.00 MRP..
BDT 70.00
Each gram of 'Instacool cream' contains methyl salicylate BP 0.30gm (30%) and menthol BP 0.08gm (8%)..
BDT 40.00
Each gram of 'Instacool cream' contains methyl salicylate BP 0.30gm (30%) and menthol BP 0.08gm (8%)..
BDT 60.00
This is a combined formulation of three ingredients, viz: camphor, menthol & methyl salicylate. ..
BDT 95.00